# SDR HCMA9626

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532BH
- Make and model: Snias AS350BA
- Aircraft serial: 2494
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 31896450
- Condition: Defective
- Location: Fuel Sys
- Part time: 329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER FLUCTUATES AND READS LOW.
